# SDR IPXA11567115

- Difficulty date: May 19, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N446UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27735
- Aircraft time: 26,148 hours, 13,557 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N102490
- Condition: Dented
- Location: Bs 800 S23-24r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:S1C9, FWD CARGO PIT STA 800 BETWEEN STR 23R AND 24R FRAME IS DENTED.  FABRICATED REPAIR PARTS AND INSTALLED IAW SRM 53-00-07-2R5 DETAIL 2. INSTALLED FASTENERS COMMON TO NEW CLIP AND STRONGER IAW EA110580/IR/ EO B757-5310-43008-A.  THIS IS A CATEGORY B REPAIR WITH FOLLOW UP INSP IAW SRM 53-00-07-2R5, DETAIL VII.
